# SDR UPS08853275

- Difficulty date: August 14, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1540 L30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 D PIT CARGO COMP STA 1540, L30R HAS EXFOLATED CORROSION AT L30.  REMOVED AND REPLACED LONGERON SECTION IAW SRM 51-1-8, 53-4-1, 53-2-2 FIG 10.
